# SDR YENA2023040400321

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 64,699 hours, 22,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE STRINGER 41L BTW FR 32 TO FR 35 IN FWD CARGO COMPARTMENT; ALL WORK ACCOMPLISHED ON AEROMAN NRC # 2023-132121, PERFORMED REPAIR  OF STRINGER 41 L LOCATED BETWEEN FR 30 AND FR 31 IN FWD CARGO COMPARTMENT IAW A320 SRM 53-21-13-300-018, DWG 53231212 AND DWG D53231487,  THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 60000 FC/120000 FH  IAW SRI 53-21-13-205-018 TABLE 001.FUR-A320-53-00665 GENERATED. (CONSIDERED A MAJOR REPAIR)
